# SDR C2XA08IA018

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 14,730 hours, 7,816 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2555, THE CREW REPORTED BRAKE INBOARD INOP ON EICAS DURING LANDING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED WOW RELAY K0200 IAW EMB 145 AMM 32-63-00, OPS CHECK GOOD.  TEST FLEW SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
